MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION CELLULAR MODEM; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION CELLULAR MODEM; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 100605C
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Asthma (1726); Headache (1880); Inflammation (1932); Nausea (1970); Dizziness (2194); Unspecified Heart Problem (4454); Unspecified Respiratory Problem (4464); Unspecified Kidney or Urinary Problem (4503); Skin Inflammation/ Irritation (4545); Eye Irritation (4803)
Date of Event 10/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 other text: device not yet returned to the manufacturer.
 
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The reporter alleged of having eye irritation, nose irritation, skin irritation, respiratory tract irritation, dizziness and/or headache, nausea/vomiting, kidney disease/toxicity, lung disease, reduced cardiopulmonary reserve, heart attack, asthma (new or worsening) and inflammatory response.No additional information can be requested at this time.The manufacturer was made aware of this complaint through a representative of the customer.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.

Brand Name
DREAMSTATION CELLULAR MODEM
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key19298909
Report Number2518422-2024-27549
Device Sequence Number6015738
Product Code BZD
UDI-Device Identifier00606959023871
UDI-Public00606959023871
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number100605C
Device Catalogue Number100605C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2023
Initial Report FDA Received Date05/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/22/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown